# SDR CALA2011032400167

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 37,454 hours, 13,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 4DEF FLOOR PROXIMITY LIGHT ASSEMBLY WIRE BROKEN.  REMOVED AND REPLACED SEAT 4DEF FLOOR PROXIMITY LIGHT ASSEMBLY.  OPS TEST GOOD IAW MM 33-51-11.
